# SDR AALA2020081109028

- Difficulty date: July 11, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 66,514 hours, 29,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Part time: 66,514 hours, 29,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING TRAILING EDGE OUTBOARD FLAP TRAILING EDGE WEDGE DELAMINATED. REPAIRED FLAP PER EA 307258A.
